EconPapers    
Economics at your fingertips  
 

Tests de rangs localement optimaux pour une hypothèse de bruit blanc multivarié

Marc Hallin, Jean-François Ingenbleek and Madan Lal Puri

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 1986
References: Add references at CitEc
Citations:

Published in: Academie des Sciences. Comptes Rendus. Mathematique (1986) v.303,p.901-904

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2183

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2183

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/2183